NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Site Search


Creatine

Share This Page




Consumer Review: While Taking Creatine, I Got Acne, A Rash, Terrible Cramps And Dizziness.

OK...I loaded for 2 days and there wasn't a problem, but on the 3rd day the sh–– hit the fan. My face broke out, and this rash started to appear on parts of my body. Not to mention, I cramped like all hell and got dizzy and lightheaded when I lifted. I took the rest of that crap and flushed it down the damn toilet the other day. The rash now is going away. I'm just glad I quit before anything serious happened. If you're thinking about using creatine, DON'T DO IT. What a waste of money.


Response #1

How the hell did creatine give you a rash and acne? First off, you need to wash your clothes. Second, there is no way possible creatine could of given you acne, unless you can explain how retaining water in your muscles could cause your pores to clog. And third, why would you post such BS. You clearly don't have a clue what you are talking about. Maybe you should research what you are gonna post next time! OK! Don't mean to flame, but what you said was just wrong, sorry to bust your ball.



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2021 NutritionalSupplements.org. All Rights Reserved.